Volume 4,Issue 1,1984 Table of Contents

Other Issues:  


Isomorphism Theorems for Monoids and Monoid Series
  Qi Zhenkai
  1984,4(1):1-7 [Abstract(2006)]  [View PDF]
对《Some Notes on Solvability of LPDO》一文的补充
  Wang Yuanming
  1984,4(1):8 [Abstract(1794)]  [View PDF]
Some Properties of Quasi-paracompact and Strong Quasi-paracompact Spaces
  1984,4(1):9-13 [Abstract(2022)]  [View PDF]
Harmonic Analysis on Bounded Domain that has USp(2n) as Its Characteristic Manifold
  Chen Guang-hsiao
  1984,4(1):14-16 [Abstract(1782)]  [View PDF]
The Spectral Mapping Theorem of D(Mk) Operators
  Wang Shengwang
  1984,4(1):17-26 [Abstract(1774)]  [View PDF]
On Univalent Functions with Negative and Missing Coefficients
  Vinod Kumar
  1984,4(1):27-34 [Abstract(1960)]  [View PDF]
Some Results of the Meromorphic Functions of Order (m,n,p)
  Sun Daochun
  1984,4(1):35-40 [Abstract(1997)]  [View PDF]
On a Theorem of Szegǒ
  Hu Ke and Pan Yifei
  1984,4(1):41-44 [Abstract(2004)]  [View PDF]
A Note on the Stability of Multi-Level Difference Schemes
  Cao Zhihao
  1984,4(1):45-48 [Abstract(2298)]  [View PDF]
A Remark on the Singularities of Solutions for Three-dimensional Nonlinear Wave Equations
  Shi Jiahong
  1984,4(1):49-50 [Abstract(1775)]  [View PDF]
A Note on Eigenvalues of Hammerstein Nonlinear Integral Equations
  Sun Jingxian
  1984,4(1):51-53 [Abstract(2065)]  [View PDF]
Note on a Class of Inverse Series Relations
  Xu Lizhi
  1984,4(1):54 [Abstract(1787)]  [View PDF]
The Number of Nontrivial Solutions of Nonlinear Two Point Boundary Value Problems
  Guo Dajun
  1984,4(1):55-60 [Abstract(1765)]  [View PDF]
Hermite-Λ Interpolating Splines
  Wu Zhenchang and Sha Zhen
  1984,4(1):61-64 [Abstract(2139)]  [View PDF]
A Note on Dafermos' Polygonal Approximations Method
  Zheng Yongshu
  1984,4(1):65-66 [Abstract(1807)]  [View PDF]
Properties of Sample Functions of Denumerable and Nonhomogeneous Markov Processes
  Lai xiangrong
  1984,4(1):67-72 [Abstract(1819)]  [View PDF]
The Order Approximating to Normal Distribution for U-Statistics with Random Indexes
  Lin Zhengyan
  1984,4(1):73-77 [Abstract(1750)]  [View PDF]
  Wang Zhilun
  1984,4(1):78 [Abstract(1885)]  [View PDF]
On a Probabilistic Representation Theorem of Operator Semigroups with Bounded Generator
  1984,4(1):79-81 [Abstract(1817)]  [View PDF]
Fixed Pansystems Theorems and Pansystems Catastrophe Analysis of Panweighted Network
  Wu Xuemou
  1984,4(1):82 [Abstract(1988)]  [View PDF]
Two Convergence Theorems of Weighted Sums of Random Variables
  Wang Xiangchen
  1984,4(1):83-86 [Abstract(1996)]  [View PDF]
Structure and Cardinality of the Class u(R,S) of (0,1)-Matrices
  Wan Honghui
  1984,4(1):87-93 [Abstract(1970)]  [View PDF]
The Largest Cardinals of Homeomorphic Class and Isomorphic Class of Set-lattices on an Infinite Set
  Zheng Chongyou and Yang Anzhou
  1984,4(1):94 [Abstract(2027)]  [View PDF]
  Wu Zhuoren
  1984,4(1):95-96 [Abstract(1727)]  [View PDF]
The Bounded Variation Functions of Order 2 on the Sequence Spaces(Ⅱ)
  Wu Congxin and Zhao Linsheng
  1984,4(1):97-106 [Abstract(2167)]  [View PDF]
  Wang Guojun
  1984,4(1):107-112 [Abstract(2438)]  [View PDF]
A Survey on the Chinese Postman Problem
  Guan Meigu
  1984,4(1):113-119 [Abstract(2059)]  [View PDF]
On the Maximality of the Sum of Two Maximal Monotone Mappings in Banach Spaces
  Min Lequan
  1984,4(1):120 [Abstract(1766)]  [View PDF]
Planar Graph Theory and the Four Color Problem (Ⅱ)——Five Color Theorem and Formulation of Four color Problem
  Liu Yanpei
  1984,4(1):121-136 [Abstract(2001)]  [View PDF]
  Gao Guoshi
  1984,4(1):137-142 [Abstract(1831)]  [View PDF]
  Zhang Yaoting
  1984,4(1):143-145 [Abstract(1732)]  [View PDF]
Numbers of Topologies and Lattices of Sets on an Infinite Set
  Yang Anzhou and Zheng Chongyou
  1984,4(1):146 [Abstract(1801)]  [View PDF]
  Chu Wenchang
  1984,4(1):147-148 [Abstract(2143)]  [View PDF]
  Gao Hengshan
  1984,4(1):149-150 [Abstract(1753)]  [View PDF]
  Wu Lisheng
  1984,4(1):151-154 [Abstract(1852)]  [View PDF]